Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Laxman14

Reoccuring Cycle??

Recommended Posts

Okay, Im a 185 lb male and I started on 20mg beginning of November and my doc said I will eventually make my way up to 80mg. I am on 40mg right now. At the end of the first month my face started really drying out, but once I stepped up to 40mg, it got oily again. Does this process happen everytime you step up doses?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×